# SDR AWXA200100654

- Difficulty date: December 19, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 6,918 hours, 2,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EEL - C - EMERGENCY LIGHTS AT OVERWING EXITS INOP 11WL AND 12WL.  MAINTENANCE REMOVED AND REPLACED BATTERIES AT POWER SUPPLIES 11WL AND 12WL IAW T/C R1C3301.
